# SDR 3SRA20240425001

- Difficulty date: April 16, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N918JL
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0037
- Aircraft time: 3,562 hours, 2,368 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L61054910629
- Condition: Destroyed
- Location: Mlg Wheel
- Component: Wheel Assemby, Meggitt
- Component part number: AHA1814
- Stage of operation: LD
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW INDICATED ON TAXI AFTER LANDING A VIBRATION/NOISE FROM L/H SIDE OF AIRCRAFT.  AIRCRAFT WAS JACKED AND THE #1 MAIN WHEEL HAD SIDE TO SIDE PLAY IN THE WHEEL.  UPON REMOVAL OF THE #1 WHEEL, INSPECTION REVEALED THE INNER BEARING SEPARATED WITH PART OF THE BEARING HEATED AND WELDED TO AXEL.  THE FOLLOWING ITEMS WERE DAMAGED AND HAD TO BE REPLACED: #1 BRAKE, MLG AXEL, #1 MAXERET, AND THE #1 WHEEL ASSEMBLY.  PICTURES ARE AVAILABLE IF INTERESTED.
